# SDR QXEA2023010300354

- Difficulty date: December 22, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 48,340 hours, 51,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LIGHTING STRIP IS DELAMINATED AT POSITION R/H 5
